# SDR 9516679873

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- System (JASC): 5220 · Emergency Exits
- Part: Door Pan
- Condition: Cracked
- Location: Emerg Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A 1.9 INCH CRACK IN THE FORWARD LEFT EMERGENCY OVERWING EXIT DOOR PAN.  REPAIRED PAN (P/N 5913195-1) PER EA 98-103293.
